# SDR 2023FA0000240

- Difficulty date: May 1, 2023
- Submitted: May 1, 2023
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft serial: 31197
- Aircraft time: 26,316 hours, 10,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Unknown
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION FOR THE TASK CARD OPERATIONAL TEST EMERGENCY LIGHT TC 08T20033001 IT WAS DISCOVERED THAT THE R/H SIDE AFT OVERWING EMERGENCY LIGHT WAS INOP. PER STEP D. IF FAILURE OF THE EMERGENCY EQUIPMENT EVACUATION LIGHTING SYSTEM REQUIRES SDR REPORT IAW GPM 31.17. MECHANIC RELAMP THE LIGHT AND OPS CHECK GOOD. REF MIC ENTRY 7713578. RELAMP R/H SIDE AFT OVERWING EMERGENCY LIGHT IAW AMM 33-51-04. OPS CK NORMAL.
